Home > Cayenne pepper > Difficulty in breathing > Cayenne pepper and Difficulty in breathing
Review: could Cayenne pepper cause Difficulty in breathing (Breathing difficulty)?
We study 2 people who have side effects while taking Cayenne pepper from FDA and social media. Find out below who they are, when they have Difficulty in breathing and more.
You are not alone: join a mobile support group for people who take Cayenne pepper and have Difficulty in breathing >>>
Cayenne pepper (latest outcomes) has active ingredients of capsicum.
Difficulty in breathing
Difficulty in breathing (latest reports from 1,342,604 patients) has been reported by people with high blood pressure, asthma, rheumatoid arthritis, pain, chronic obstructive pulmonary disease.
On Oct, 28, 2014: No report is found
Do you have Difficulty In Breathing while taking Cayenne Pepper?
Get connected! Join a mobile support group:
- support group for people who take Cayenne pepper
Comments from related studies:
From this study (4 days ago):
Shirl on Oct, 9, 2014:
I am 60 yr old lady diagnosed with breast cancer in march 2013 . I had mastectomy, and chemo. I am due my last herceptin which I have been on for a year in 2weeks time . My problem is breathlessness and it is getting worse .i have had heart scans etc but I am beginning to feel very tired and weak I will be glad when it is finished. Also forgot to mention I have Parkinson's disease too and this is definitely getting worse with the herceptin.
From this study (5 days ago):
2nd day of taking glutathione (250mg L glutathione, 100mgcalcium ascorbate,50mg l-cysteine others siliconr dioxide,manesium stearate, lactose) 2 capsules a day.
From this study (6 days ago):
I have had these symptoms for many years but recently they have become worse. I don't know what to do or what to take.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Cayenne pepper, Difficulty in breathing
You may be interested at these reviews (what is this?):
- My reaction to talking sumatriptan for the first time.
after 10 minutes of taking the sumatriptan tablet i got all of the symptoms i stated and from those i developed a rare movement disorder called 'Dystonia' that has affected my right foot making me unable to walk and my right hand making me unable to write.
- Pulmonery hypertension
gives you heart failure, enlarged right side of heart, lungs are not getting enough oxgen, have blood clots, so effects all body organs
More reviews for: Cayenne pepper, Difficulty in breathing
Drugs in real world that are associated with:
Could your condition cause it?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.